Advanced search
Start date

Generalized geometric structure in equivariant Poisson geometry


In this project we investigate a variety of geometric structures which arise naturally in the study of symmetries in equivariant Poisson geometry and quantization, including: symplectic groupoids and multiplicative Dirac structures, VB-groupoids,VB-algebroids, representations up to homotopy, differentiable stacks and derived symplectic geometry. We propose a program for studying topology and geometry in the context of differentiable stacks, having in mindapplications to the study of singular spaces which appear in Poisson geometry with symmetries, e.g. symplectic orbifolds and Poisson orbifolds. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DEL HOYO, MATIAS; ORTIZ, CRISTIAN. Morita Equivalences of Vector Bundles. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v. 2020, n. 14, p. 4395-4432, . (16/01630-6)
ORTIZ, C.; WALDRON, J.. On the Lie 2-algebra of sections of an LA-groupoid. JOURNAL OF GEOMETRY AND PHYSICS, v. 145, . (16/01630-6)

Please report errors in scientific publications list by writing to: